# SDR 2008UALA02095

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 626
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 616 LT OVERWING FRAME IS CRACKED AT INNER CHORD.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE AND VERIFIED REMOVAL WITH HFEC. INSTALLED REPAIR ANGLE AND FILLER.
